Help!!!!

Discussion in 'The Healthy Penis' started by Marcos88, Sep 17, 2010.

  1. Marcos88

    Verified Gold Member

    Joined:
    Sep 21, 2008
    Messages:
    386
    Albums:
    1
    Likes Received:
    263
    Gender:
    Male
    Location:
    Beograd
    Verified:
    Photo
    Last week i have problems with skin on my cock, glans to be pr.
    lil rec spots, its nothing just reaction i had before on some detergent. i use hydrocortisone cream like the first time i had this like 3 years ago. my doc gave me.
    I use a bit longer that i should, like a 10 days but it fixed the problem but now my skin is very sensitive and red. Me my my boy have a bit rough sex ,with no protection(almost 3 years relationship)a few times in a past two days and my skin and on glans and around is killing me, its sore, red swollen.. i dunno what to do. maybe its yeast inf cause cortisone reduce immune sistem,i tried not to have sex but i get hard and u know the rest.:confused::confused::confused:
     
  2. erratic

    Gold Member

    Joined:
    Nov 27, 2007
    Messages:
    4,410
    Likes Received:
    287
    Gender:
    Male
    Location:
    Canada
    See a doctor.
     
  3. Joll

    Gold Member

    Joined:
    Jan 28, 2009
    Messages:
    14,523
    Albums:
    1
    Likes Received:
    723
    Gender:
    Male
    Location:
    Wales (GB)
    I'd check it out with a Doctor, dude - or at the Genito-Urinary clinic.

    Good luck tho, sounds painful. :/
     
  4. Marcos88

    Verified Gold Member

    Joined:
    Sep 21, 2008
    Messages:
    386
    Albums:
    1
    Likes Received:
    263
    Gender:
    Male
    Location:
    Beograd
    Verified:
    Photo
    Thanks..:)
     
Draft saved Draft deleted